Sizes of graphs with induced subgraphs of large maximum degree

Paul Erdos, Talmage James Reid, Richard Schelp, William Staton

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Graphs with n+k vertices in which every set of n+j vertices induce a subgraph of maximum degree at least n are considered. For j = 1 and for k fairly small compared to n, we determine the minimum number of edges in such graphs.

Original languageEnglish
Pages (from-to)283-286
Number of pages4
JournalDiscrete Mathematics
Volume158
Issue number1-3
DOIs
Publication statusPublished - Oct 15 1996

    Fingerprint

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this